# SDR CALA2017040700852

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 57,599 hours, 23,955 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 13232H6749
- Condition: Failed
- Location: Cockpit
- Part time: 71 hours, 41 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FWD WINDSCREEN OUTER PANE SHATTERED. EMERGENCY DECLARED. REMOVED & REPLACED THE WINDSHIELD IAW MM 56-11-00 & 56-11-11.
